# SDR 2003FA0000828

- Difficulty date: July 9, 2003
- Submitted: August 15, 2003
- Operation: General aviation
- Aircraft: N152AW
- Make and model: Cessna 152
- Aircraft serial: 15285977
- Engine: Lyc O235N2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT MADE EMERGENCY LANDING.  NR 3 CONNECTING ROD BROKE, CAUSING A HOLE TO BE PUNCHED IN THE CRANKCASE AND DESTROYING THE CAM FOLLOWER AREA.  CAUSE OF FAILURE HAS NOT BEEN DETERMINED.
